应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "60H05":
617 Min ZHU, Jun-ping LI, De-zhi LIU
  Exponential Stability for Time-changed Stochastic Differential Equations
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (3): 617-627 [Abstract] (4) [HTML 1 KB] [PDF 151 KB] (30)
343 Xiao-ming XU
  A General Comparison Theorem for 1-dimensional Anticipated BSDEs
    Acta Mathematicae Applicatae Sinica, English Serie   2016 Vol.32 (2): 343-348 [Abstract] (118) [HTML 1 KB] [PDF 132 KB] (181)
165 Dong-mei Guo, Xiao-ming Xu
  Reflected BSDEs with Random Default Time and Related Mixed Optimal Stopping-control Problems
    Acta Mathematicae Applicatae Sinica, English Serie   2013 Vol.29 (1): 165-178 [Abstract] (1153) [HTML 1 KB] [PDF 214 KB] (548)
First page | Prev page | Next page | Last pagePage 1 of 1, 3 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9